MathSciNet Relay Station
MathSciNet bibliographic data
MR1122309 35Q35 (35Q53)
Ginibre, J.; Velo, G. Smoothing properties and existence of solutions for the generalized Benjamin-Ono equation. J. Differential Equations 93 (1991), no. 1, 150–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement